Estimates of the extinction probability of the Galton-Watson process

Authors

  • V. V. Goryainov

Abstract

We generalize Quine's result on the convergence of the extinction probability of the supercritical Galton-Watson process to one if the average number of offsprings tends to one without any restrictions on factorial moments.

Published

25.02.1995

Issue

Section

Short communications

How to Cite

Goryainov, V. V. “Estimates of the Extinction Probability of the Galton-Watson Process”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 2, Feb. 1995, pp. 290–291, https://umj.imath.kiev.ua/index.php/umj/article/view/5414.